MAUDE Adverse Event Report: COOK VASCULAR INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK VASCULAR INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G28438
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = preamendment (b)(4).This report includes information known at this time. a follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that during an inferior vena cava (ivc) filter retrieval, the haemostatic valve of the performer introducer fell off.Another performer introducer was utilized to successfully complete the procedure with no further issues.A section of the device did not remain inside the patient¿s body.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed that the silicone disc of the device was dislodged.The check-flo cap was removed to obtain the silicone disc.The top and bottom slits on the disk were not cut edge to edge, and the bottom slit had a 5mm tear that was perpendicular to slit.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.
 
Additional Manufacturer Narrative
Narrative: per additional information received on 01mar2018, the haemostatic valve of the performer introducer fell off prior to any attempt at retrieving the inferior vena cava (ivc) filter.The patient's jugular vein was punctured, and the separation was observed as soon as the introducer was inserted over the wire guide to advance into the vein.The in-situ filter (another manufacturer's option elite ivc filter) was successfully retrieved using another performer introducer.This report includes information known at this time. a follow-up report will be submitted should additional relevant information become available.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7305799
Report Number1820334-2018-00636
Device Sequence Number2379425
Product Code DYB
UDI-Device Identifier00827002284388
UDI-Public(01)00827002284388(17)200414(10)NS7786627
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG28438
Device Catalogue NumberRCFW-14.0-38-45-RB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer03/01/2018
05/04/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date03/08/2018
05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARGON MEDICAL DEVICES OPTION ELITE IVC FILTER